The graph and range singularity spectra of random wavelet series built from Gibbs measures

Xiong Jin

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We consider the random wavelet series built from Gibbs measures, and study the Hausdorff dimension of the graph and range of these functions restricted to their iso-Hölder sets. To obtain the Hausdorff dimension of these sets, we apply the potential theoretic method to families of Gibbs measures defined on a sequence of topologically transitive subshift of finite type whose Hausdorff distance to the set of zeros of the mother wavelet tends to 0.
Original languageEnglish
Pages (from-to)1449-1475
Number of pages27
JournalNonlinearity
Volume23
Issue number6
DOIs
Publication statusPublished - Jun 2010

Fingerprint

Dive into the research topics of 'The graph and range singularity spectra of random wavelet series built from Gibbs measures'. Together they form a unique fingerprint.

Cite this